# SDR IXXA060031S

- Difficulty date: October 3, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND VERTICAL STABILIZER LEFT SIDE PANEL INTERNAL SKIN CORRODED BETWEEN STATION ZR253 AND STATION ZR299.125.  REMOVED EXISTING STRUCTURE FROM DAMAGED PANEL. FABRICATED NEW SKIN PANEL AND STIFFENERS. LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED STRUCTURE, NEW STIFFENERS, AND FASTENERS WET WITH SEALANT.  YAW COPES EGO. COO-8-55-382-04 DATED 10/12/2004.
